# SDR 2002UALA01309

- Difficulty date: August 13, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 27,786 hours, 5,485 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W2315
- Condition: Damaged
- Location: Fuselage
- Part time: 27,786 hours, 5,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT STA 390, STR 32R. MAJOR REPAIR ACCOMPLISHED.  EXTERNAL DOUBLER APPLIED.
